# SDR FDEA201105121824

- Difficulty date: May 12, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: R5734019520000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN SUPPORT JUST FRONT OF ACCESS DOOR 575FB FOUND STIFFENER   CRACKED. LT WING LOWER SKIN SUPPORT JUST IN FRONT OF ACCESS DOOR 575FB FOUND STIFFENER   CRACKED, PERFORMED REPAIR PER DRAWING R57340199 ISSUE E AND FEDEX EA 6-  5710-150320 PART 1.  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 REV 112. REFER TO SNRM N00075 FOR WORK DETAILS.
